# SDR DXTA200300114

- Difficulty date: September 12, 2003
- Submitted: September 16, 2003
- Operation: Air carrier
- Aircraft: N931QS
- Make and model: Cessna 750
- Aircraft serial: 7500064
- Aircraft time: 4,985 hours, 3,108 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Yaw Damper
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF "YAW DAMPER LOWER-OFF" CAS MESSAGE CAME ON, ABORTED TAKE OFF. - PURGED OUT PITOT TUBES FOR WATER AND DEBRIS, COMPLIED WITH YAW DAMPER OPS CHECK AND PITOT STATIC  SYSTEM LEAK CHECK IAW CESSNA 750 MM CHAPTER 27-24-00 & 27-20-00 AND FAR 91.411.
